# SDR AALA202202180114

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 53,122 hours, 34,214 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Broken
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L BATHROOM DOOR BROKEN - STUCK. REINSTALLED 2L BATHROOM DOOR ON RAILS OPERATIONS CHECK GOOD PER AMM 52-50-00.
